Can tylenol (acetaminophen) be taken immediately after vaccines toprevent fever discomfort?

Sure. Sounds like a good idea. It doesn't hurt, no pun intended.
Yes... This is a smart thing to do. You can also take it an hour or so before.
You can. Appropriate doses of tylenol (acetaminophen) for 24 hours can stop the fever before it starts, if you are susceptible. This technique is used to prevent fevers with blood transfusion as well. Use according to directions.
Actually No. A recent research study demonstrated a decrease in the antibody response of the immunizations studied. Although not a huge decrease, it is now recommended to not use acetominophen prior or after the shots unless necessary. See october 17, 2009 issue of lancet.

Related Questions

What dose of tylenol (acetaminophen) should give if they have fever vaccine during? Child is 2 months, she fed with formula

15mg Tylenol (acetaminophen) per kg. The dose for tylenol (acetaminophen) is 15mg of the medicine for each kg that the baby weighs. So, a 4 kg baby would take 60mg of tylenol (acetaminophen). If using pounds, then the dose of tylenol (acetaminophen) is 7mg per pound of baby. So, a 9 lb baby would take 63mg of tylenol (acetaminophen) (but just round down to 60mg of medicine). Read more...
10mg/kg. The recommended dose of tylenol (acetaminophen) is about 10 mg/kg. If the kid is 6 kg that would be 60 mg .The volume will depend on what concentration of medication you are using.Check the bottle & adjust the dose based on the strength f the medication. Read more...

6 month old got vaccines and 4 hours later fever of 101. Fever not going down with Tylenol (acetaminophen) and has runny nose. She seems very miserable. ER?

Fever. If she was otherwise well prior to the vaccines, it is highly likely they are causing her symptoms. Check her weight and make sure you are giving her 15mg/kg/dose of Tylenol (acetaminophen). If this is not working and she is inconsolable then you need to take her to get checked. All the best and I hope she feels better. Read more...
Not necessarily. The 3rd dose of the pneumococcal vaccine will often give such a mild fever in infants. It is more expected than not. It may or may not respond to Tylenol, but a mild fever is not bad for the kid. As long as the kid takes feeds & stays hydrated it should pass in 48 hrs. Read more...